# SDR TWAA9713901

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Part number: 888011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 903 - DURING CRUISE, NR 3 AFT GALLEY 1564 CART EMMITED SPARKS.  REPLACED GALLEY SERVICE CART MFG P/N 88801-1, CHORD AND CONTROLLER.  AIRCRAFT WIRING CHECKED OK.  OPERATION NOW NORMAL, MFG P/N 88801-1.  (M)
